MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-PH190L
Medical Device Problem Code Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed, during the device inspection.That the subject device exhibited foreign material in the air/water-cylinder and air/water tube.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction in the initial report for g3 annex: "date received by manufacturer".The previous report stated september 22, 2024.However, the correct date was october 22, 2024.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Correction: (d9¿ device availability; returned to manufacturer) should be: 10/20/2024.Correction: (g3 ¿ date received by manufacturer) should be: 10/22/2024.A review of the device history record found there were no deviations that could have caused or contributed to the reported issue.It has been over two (2) years since the subject device was manufactured.Based on the investigation results, foreign material in a/w cylinder and foreign material in a/w channel, could not be identified.The legal manufacturer was unable to confirm if reprocessing steps were performed according to the instructions for use.We could not identify the foreign material.We could not specify root cause of the material remained in the device.Although we confirmed foreign material adhered/clogged in a/w-cylinder and a/w-channel from provided photos by sbc, could not identify the material.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: ¿chapter 3 preparation and inspection.Chapter 5 reprocessing the endoscope¿.Olympus will continue to monitor the field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20521553
Report Number9610595-2024-21797
Device Sequence Number7880395
Product Code FDF
UDI-Device Identifier04953170436697
UDI-Public04953170436697
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPCF-PH190L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2024
Supplement Date Received by Manufacturer10/29/2024
11/27/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date10/29/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown